A Note on Extended Z-Contraction

Alghamdi M. A. , GÜLYAZ ÖZYURT S. , Karapinar E.

MATHEMATICS, vol.8, no.2, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.3390/math8020195
  • Title of Journal : MATHEMATICS


In this article, we aim to evaluate and merge the as-scattered-as-possible results in fixed point theory from a general framework. In particular, we considered a common fixed point theorem via extended Z-contraction with respect to psi-simulation function over an auxiliary function xi in the setting of b-metric space. We investigated both the existence and uniqueness of common fixed points of such mappings. We used an example to illustrate the main result observed. Our main results cover several existing results in the corresponding literature.